Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A note on the pseudo-arc


Author: Edwin E. Moise
Journal: Trans. Amer. Math. Soc. 67 (1949), 57-58
MSC: Primary 56.0X
MathSciNet review: 0033023
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0033023-X
Article copyright: © Copyright 1949 American Mathematical Society